# SDR WX0A2015090972851

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 64,827 hours, 36,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030455
- Part serial: 23424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BETWEEN LAVATORY, EMER LIGHT DOESN`T WORK.  AFT BATTERY PACKS RT LAVATORY NOT WORKING.  R & R BATTERY PACKS & LAMPS.  OPERATIONS CHECK IS GOOD IAW AMM 33-53-00 401.
